|Hepsera Withrawal Symptoms
Apr 19, 2005
I initiated hepsera treatment to help combat prolonged fatigue. Enzyme levels had been normal and always had an active, but low DNA.While the drug made the DNA undetectable, there was no change in energy. After withrawing now for one month, the effects are similar to inital period-severe malaise, weak, eyes and pronounced fatigue. Blood tests indicate very high alt and dna levels. Any research on how long this state can last? My impulse is to go back on the drug since this state is so severely debilitating. Thanking you in advance, Stephen Altman
| Response from Dr. Dieterich
There has really been very little published about adefovir(Hepsera)withdrawal. I really doubt that it exists. You really need to stay on it and keep that DNA undectable to reduce your chances of progression or liver cancer. The fatigue may be due to something else. Good luck! DTD
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.